# SDR DALA2019012700605

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 62,961 hours, 28,860 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

UPON ARRIVING AT THE AIRCRAFT, THERE WAS A BLUE HAZE SEEN ALL THE WAY DOWN THE AISLE. TOOK 15 MINUTES TO DISSIPATE. FOUND APU OIL LEAKING. REMOVED AND REPLACED APU. COMPLIED WITH DECONTAMINATION CHECK. OK FOR SERVICE.
